# SDR CA050913011

- Difficulty date: September 11, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Hughes 369D
- System (JASC): 6200 · Main Rotor System
- Part: Bearing
- Part number: 369X795111
- Condition: Unserviceable
- Location: P/C Rod End
- Stage of operation: IN
- How discovered: O
- Nature of condition: F, W
- Precautionary procedure: O

## Discrepancy

(CAN) ROD END BEARING WORN BEYOND SERVICEABLE LIMITS PREMATURELY.  MANUFACTURER OF RODND BEARING, WARRANTY ON THIS BEARING AND PREVIOUS PREMATURELY WORN BEARINGS REJECTED.  SUSPECT SUBSTANDARD PARTS DUE TO HIGH WEAR RATE, CONFIRMED BY OTHER OPERATORS.
